Does Taking Propecia (Finasteride) for Hair Loss Cause Muscle Tissue to Become Softer?

, , Comments Off on Does Taking Propecia (Finasteride) for Hair Loss Cause Muscle Tissue to Become Softer?

finasteride causes muscle tissue softerOf late, many people have observed that brand or its generic equivalent known as Finasteride when taken for treating the hair loss condition find their muscle tissues to become softer. It is a drug that is used in the treatment of a medical condition called pattern hair loss. It is primarily prescribed for men for treating the condition called male pattern baldness. A large number of men are known to take Propecia on a daily basis in order to achieve hair growth. Men who are affected by the androgenetic alopecia notice fall `on the vertex and at the anterior mid scalp region. When men are affected by this condition, they experience thinning of the hair on the scalp. This in turn results in receding hairline or balding on top of the head. As it is being used all across the globe, its sale is improving tremendously. If you might wonder how true this could be, then continue reading the blog to grasp enough knowledge on the drug and also to know if brand or generic could really cause the muscle tissues to become softer when they are consumed for treating fall problems.

Working mechanism of Propecia (Finasteride)

It` is known to work by preventing the conversion of testosterone to dihydrotestosterone (shortly called as DHT) in the body. When men continue taking this medicine, they observe hair regrowth on the scalp and on the vertex area. However, hair growth happens only if they take the med for a long period of time. In case, they happen to discontinue the pill in between, then there is a chance that the problem could worsen than what was there before. There is also another problem that few men have noticed as they continued taking the treatment. They observed that when they took the medicine for treating their baldness issues and for hair regrowth, the drug leads the muscle tissues to become softer. Some scientist’s claim that softening the muscles is not a documented side effect by the hair loss treating drug Propecia. However, a few other scientists claim that some men do experience the thinning of the muscles or their muscle tissues do get softer because of the continual usage of Finasteride.

Usage of Finasteride (Brand Propecia)

Unfortunately, those who have taken the generic version, they have to continue taking the drug for their entire life. This is the main drawback of the medicine. Stopping to use this med all of a sudden will only result in dismay. Therefore, men are advised to take for lifelong or until recommended by their physician. Do not take it on your own or in lower or higher dosage strengths as doing so could result in various consequences. One of which could be the causing of the muscle tissues to becoming softer. Inappropriate usage of the med is bound to bring in a lot of untoward consequences. Use brand or the generic variant as directed and on time without overdosing so as to treat your hair loss condition efficiently.